MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 60/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 60/6 PCC
Model Number MMT-864
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that on (b)(6) 2020 at 9:00 pm, the patient was admitted to the intensive care unit due to diabetic ketoacidosis and high blood glucose level of 26.5 mmol/dl, due to leakage in the infusion set.Reportedly, the leak was 15 cm from the reservoir and there was a cut in the tubing, but the tubing did not come apart.During hospitalization, the patient received intravenous drip (drug name unknown).As per report dated, (b)(6) 2020 at 3:57 pm, the patient was still in the hospital.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 60/6 PCC
MDR Report Key10131986
Report Number3003442380-2020-00293
Device Sequence Number3220682
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-864
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/09/2020
Patient Sequence Number1